Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Mirtazapine ZZZZZZZZZZZZZZZZZZ

(8 Posts)
Buzzardbird Sat 02-Feb-13 17:17:02

Yy what upnaway said. Pretty sure 2 weeks is not enough to find out if they are right for you. Are they ads or for sleeping?

Upnaway Sat 02-Feb-13 14:44:12

If you do not take regularly then you will not know if they are working or suiting you,do you not think?

sassy34264 Sat 02-Feb-13 14:29:26

I thought that when I was 1st prescribed them. I even wrote a list of all the bad symptoms I was experiencing- groggy in the mornings, aggressive/angry, snappy, over eating, brain fog etc. The doctor said he would prescribe something else if I wanted, but in his experience they just needed time to 'bed down'. So I decided to give it a go, and i've been on them about 6 months now.

I find if i miss a dose or two because i didn't ask for my repeat prescription in time, i go through all the symptoms again. For me it's about 2 weeks before i settle again.

1996timeforchange Fri 01-Feb-13 13:02:16

i didn't take on last night didn't sleep to well but i do feel a bit better today, still a little fuzzy but not as bad as i did yesterday, i just don't think these are the pills for me sad

prettydaisies Thu 31-Jan-13 20:28:07

I take it at bed time and have a very good night's sleep usually! It's always an effort to get up in the morning, but once I'm up am generally ok.
I was definitely more tired when I started taking it though and I think to a certain extent you do get used to it. When my GP increased my dose, she suggested taking the new dose at weekends and then over the Christmas holidays rather than on days I was working. After the Christmas holidays I stayed on the new dose. (when i started I was off sick from work, so could sleep in the day if necessary.)
I think tiredness is a well known side effect.

Upnaway Thu 31-Jan-13 14:21:32

Try taking at bedtime.tell doc receptionist you need an emergency appointment if you are struggling..

Buzzardbird Thu 31-Jan-13 14:13:04

Never a good idea to just stop taking anything without Doc's say so.

1996timeforchange Thu 31-Jan-13 11:18:00

I've been on Mirtazapine for 16 days now, Day 1 i took it at 2pm and the rest of the day was all i could do to stay awake, in fact i snoozed on the sofa from 5 then went to bed at 7pm,,, Now i take it at 6.30pm and i'm struggling to get out of bed in the morning, And just feel knackered all day long. Ive made another appointment ( next week is the earliest i can get), should i stop taking them or carry on until my appointment??

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now